# SDR SWIA202161336

- Difficulty date: July 19, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 31,339 hours, 19,189 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION LOCATED ON FLOOR SEAT RAIL RBL9 APPROX. FS.349-477 (MARKED)     (C-CHECK RO 9/27/2021)    EVALUATED SEAT RAIL CORROSION AS OUT-OF-LIMITS. REPLACED SEAT RAIL AT FS349.00 - 477.00, RBL9 WITH NEW SEAT RAIL. REF. CRJ700 A.M.M. 53-00-49-400-801-A03.
